# SDR SWAA2021092708215

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT B.S. 927+11; B.L. 0; W.L. 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN. ; / [11] INSTALLATION OF 1 EACH FASTENER WAS ACCOMPLISHED ON EA# 21-153-02635-WIP1; [12] REFER TO FAULT TTG8Q006DPMC WHERE EA 21-153-02635 WAS ADDED AS A SUBTASK; [13] VERIFIED CORRECTIVE ACTION ENTRIES 11 & 12.; [14] VERIFIED CARD COMPLETE "AS PER EA 21-153-02635, THE DAMAGES ARE ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS."
